How to administer drugs for 72 year man who has TB, high BP and diabetes ?
How to administer drugs for 72 year man who has TB, High BP and diabetese 3 weeks before my father has been tested positive for hemoptysis (T.B). He has been prescribed the following medicine after heavy breakfast: 1) T. Mycobutol 800mg 2) T. Solonex DT 300mg 3) T. Moxiflox 400mg 4) C. RCin 450mg 5) T. Benadon 40mg (1/2 tablet) Post 1-2 hours we give other medicine for his HIGH BP and diabetes problems as follows: 1) T. Amlodipine 5mg 2) T. Coversyl 4mg 3) T. Deriphylline R 150mg 4) T. Febuget 40 mg 5) T. Dompan 6) Syp Gelusil (2tsp) 7) Syp Sucrafil (2tsp) At 12.30PM we give following medicine: 1) Metformin 850mg (1/2 hour before lunch) 2) Volibose 0.2mg (just before lunch) 3) Syp Gelusil (2tsp) 4) Syp Sucrafil (2tsp) Before Dinner we again give metformin and volibose and after dinner we give following medicine 1) T. Dompan 2) T. Deriphylline R 150mg 3) T. Zyloric Followed by Gelusil and Sucrafil syrups. Before sleeping he takes following medicine: 1) Alfusin D (for enlarged prostate) 2) Tonact 20mg He is constantly having hiccups and vomiting problems since he started having morning modecine for TB. The doctor whom we are consulting is not able to reduce his hiccups and vomiting. Recently we had to stop his TB medicine and got admitted in hospital for controlling his dehydration problem. Please advice how do I administer the above medicine for resolving his nausea , vomiting and main issue of constant hiccups for last 20 days.